# SDR 98ZZZX2832

- Difficulty date: June 30, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Skrsky S64F
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 61152052001
- Condition: Failed
- Location: Main Rotor
- Component: 641520201042
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOTE:  THE ACRONYM 'BIM' STANDS FOR BLADE INSPECTION METHOD AND IS A TERM REGISTERED BY SIKORSKY.  THE INDICATOR SENSES PRESSURE WITHIN THE BLADE SPAR AND CHANGES COLOR TO DENOTE A LEAK WHICH MAY BE CAUSED BY A CRACKED SPAR INDICATING THIS MDR SUBJECT HAS AIRWORTHINESS IMPLICATIONS.  THESE BIM INDICTORS WERE OVERHAULED BY AIR SHUNT INSTRUMENTS INC.  RECEIVED AT EAC WITH SERVICEABLE TAGS AND WERE PLACED IN SERVICEABLE INVENTORY.  AFTER THREE INDICATORS WERE DISCOVERED DEFECTIVE, THE REMAINING STOCK OF 23 WAS SENT TO THE BLADE SHOP TO BE TESTED IAW SB 64F 62-10-1, SB 64B15-4C.  A TOTAL OF 23 INDICATORS WERE FOUND DEFECTIVE.
